# SDR SWAA2025121531237

- Difficulty date: November 3, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SURFACE OF LEADING EDGE SLAT 3 NOSE SKIN AT THE ACTUATOR,  AROUND FASTENER, LT WING.  PERFORMED PERMANENT REPAIR ON LEADING EDGE SLAT 3 NOSE SKIN AT LT WING IAW B737-700 SRM 57-42-01-2R REPAIR 8.
